# SDR R7MA33696

- Difficulty date: September 10, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 0500847
- Part serial: 2027
- Condition: Inoperative
- Location: Blower
- Part time: 862 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  CAUSES FEEDBACK IN PILOT HEADSET.  POSSIBLE SHIELDING PROBLEM.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
